Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 278, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2025, 6:02 PM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2025, 6:02 PM EDT (22:02 UTC)
- Expired
- Jun 14, 2025, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Dawson County, GA, Forsyth County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 193 kt
- 0-1 km storm-relative helicity
- -361 m²/s²
- 0-3 km storm-relative helicity
- 560 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:53 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 14, 2:53 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
253 PM EDT Sat Jun 14 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 252 PM EDT Sat Jun 14 2025
Key Messages:
- Southwesterly flow continues through the weekend with diurnally
driven convection each afternoon and evening. Strong thunderstorms
will be possible, with frequent lightning and gusty winds being the
main threats.
- Localized flooding risk increases through the weekend with
numerous showers and thunderstorms and saturated soils.
The region remains situated between a weak Bermuda high to the east
and troughing to the west extending towards the Lower Mississippi
River Valley. As a result, a southwesterly flow pattern persists
over Georgia as the forecast period begins, which continues to bring
warm, moist air from the Gulf into the forecast area. As a result,
dewpoints will remain in the low 70s in north Georgia and mid 70s in
central Georgia and precipitable water values will remain largely
between 1.7 and 2.2 inches. As low clouds from earlier this morning
have scattered out and temperatures rise, diurnally driven
convection has begun, with numerous showers and thunderstorms
ongoing in east-central Georgia (with enhancement from the sea
breeze) and scattered showers and thunderstorms elsewhere. With
SBCAPE anticipated to increase to between 2500-3500 J/kg, the
coverage of storms is expected to increase through the late
afternoon hours.
As the aforementioned trough moves northeast, hi-res guidance
continues to indicate modest 0-1 km shear and loosely organized
convective clusters in Tennessee/north Alabama advancing into north
Georgia this evening into tonight. A few storms this afternoon
through tonight will have the potential to become strong to severe.
With DCAPE values between 600-1000 J/kg and deep atmospheric
moisture contributing to precip-loading in storm downdrafts,
stronger storms will be capable of producing gusty, damaging winds.
Furthermore, all storms will contain frequent lightning, which could
pose a threat to outdoor activities this afternoon and evening.
Finally, as the wet southwesterly flow pattern continues, antecedent
soil conditions are becoming more saturated in locations that have
seen heavy rainfall accumulations over the course of several days.
With high PWATs, stronger storms will be efficient rainfall
producers, which could lead to localized flooding concerns
considering saturated soils.
Patchy fog and low cloud ceilings will likely during the overnight
and early morning hours on Sunday, particularly in locations where
soils are saturated from previous rainfall and cloud cover
dissipates. The trough axis will lift northeast of Georgia over the
course of the day on Sunday, though little to no change will occur
in the southwesterly flow regime as the trough is absorbed into the
main flow. Convection on Sunday will be diurnally-driven once again,
this time with the highest chances for showers and thunderstorms
being focused across north Georgia closest to the base of the
trough. Once again, a few storms will have the potential of becoming
strong, capable of producing gusty winds, frequent lightning, and
heavy rain. Considering the chances for showers and thunderstorms
each day and the associated cloud cover, high temperatures will run
near normal for mid-June today and Sunday, in the 80s across the
majority of the area. Low temperatures will closely reflect
dewpoints, and range from 3-7 degrees above daily normals.
King
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 252 PM EDT Sat Jun 14 2025
Key Messages
- The persistent diurnally-enhanced stormy weather pattern will
linger through the bulk of the week.
- Locally heavy rainfall will be possible each day.
- The forecast may take a turn toward drier, hotter conditions
by next weekend.
Our wet and stormy pattern will remain in place through the coming
work week. PoPs will remain elevated above climatological
normals with scattered to widespread diurnally-enhanced convection
each day. This stormier weather comes to us courtesy of a persistent
trough situated in between areas of high pressure over the
western Atlantic and extending eastward from the Southwest US. Deep
moisture will continue to extend across the local area within
southwest flow aloft, keeping PWATs elevated in the 1.5 - 2" range.
Given this very moist environment, locally heavy rainfall will
remain a general concern each day. While widespread flash flooding
issues are not anticipated, training or slow-moving thunderstorms
could lead to localized street flooding and/or flash flooding
potential. Fortunately, despite June afternoon/evening SBCAPE
of 1500-3000 J/kg, little in the way of shear will limit any
widespread severe potential. Still, localized strong downburst winds
will be possible in the more intense storms each afternoon and
evening.
While this aforementioned pattern more or less hangs strong through
the end of the week, signs of change are potentially in the offing
by next weekend. There is broad ensemble support for intensifying
midlevel ridging over the eastern US, potentially bringing lower
rain chances but also hotter temperatures by the end of the forecast
period next weekend.
Temperatures will be on a gradual upward trend through the week.
Highs will initially be primarily in the upper 80s across north
Georgia and low 90s in Middle Georgia early week. Probabilities for
highs in the lower 90s in north Georgia to the mid 90s in Middle
Georgia will then increase by late week. Given persistent low-to-mid
70s dewpoints, heat index values will tack on a couple of degrees to
the air temperature, though these are forecast to remain below
Advisory criteria at this point. Lows will remain in the low 70s for
most.
RW
&&
.AVIATION...
(18Z TAFS)
Issued at 138 PM EDT Sat Jun 14 2025
Showers and thunderstorms have developed across portions of
central and north Georgia, and will continue to increase in
coverage through the late afternoon, warranting a TEMPO for TSRA
from 18-22Z at MCN and 20-00Z at all other TAF sites. Ceilings
will remain mainly low VFR between 030-040 this afternoon, though
MVFR level ceilings will be possible with any TSRA. Another round
of SHRA/TSRA could traverse north Georgia between 00-04Z
overnight, with impacts most likely across the northern ATL metro
sites. Clouds will briefly scatter out after midnight, though IFR
ceilings and patchy fog is anticipated to develop once again
between 09-10Z and remain through mid-morning on Sunday.
Prevailing winds will be SW through the period at 10 kts or less.
//ATL Confidence...18Z Update...
Medium confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 69 87 70 88 / 40 60 30 60
Atlanta 70 86 71 87 / 60 60 30 70
Blairsville 64 81 64 81 / 60 80 30 80
Cartersville 68 87 69 87 / 70 60 30 70
Columbus 70 88 71 89 / 40 60 30 70
Gainesville 69 85 70 86 / 50 60 30 70
Macon 70 89 72 89 / 30 60 30 70
Rome 69 86 69 86 / 70 60 30 80
Peachtree City 68 87 69 87 / 50 50 30 70
Vidalia 72 91 73 92 / 40 60 40 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...King
LONG TERM....RW
AVIATION...KingHazardous weather outlook, Jun 14, 2:33 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Sat Jun 14 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Sat Jun 14 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected through this evening. The main threats will be gusty winds and frequent lightning. There also remains a chance for localized flooding with any heavier rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Daily thunderstorm activity will occur this weekend and next week. Storm chances will be highest during the afternoon and evening hours each day. While the risk of severe weather is low, a couple of stronger storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 14, 5:20 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Sat Jun 14 2025
GAZ030-041-142145-
Polk GA-Haralson GA-
520 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of northwestern
Haralson and Polk Counties through 545 PM EDT...
At 520 PM EDT, a strong thunderstorm was over Cedartown, moving east
at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Rockmart, Tallapoosa, Aragon, Fish Creek, Etna, Felton,
Esom Hill, Antioch, and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3408 8502 3395 8501 3395 8505 3392 8505
3384 8526 3383 8537 3406 8542
TIME...MOT...LOC 2120Z 272DEG 21KT 3399 8527
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 5:30 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Sat Jun 14 2025
GAZ021-142200-
Cherokee GA-
530 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of southern Cherokee
County through 600 PM EDT...
At 530 PM EDT, a strong thunderstorm was over Hobgood Park, or 8
miles west of Mountain Park, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Woodstock, Holly Springs, Buffington, Little River Landing,
Hickory Flat, Lebanon, Union Hill, Kellogg Creek, Hobgood Park, and
Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3428 8439 3419 8433 3407 8452 3408 8454
3412 8464 3428 8454
TIME...MOT...LOC 2130Z 220DEG 20KT 3413 8455
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 5:37 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Sat Jun 14 2025
GAZ049-050-060-142215-
Morgan GA-Putnam GA-Greene GA-
537 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of southeastern Morgan,
north central Putnam and west central Greene Counties through 615 PM
EDT...
At 537 PM EDT, a strong thunderstorm was over Swords, or near
Greensboro, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Madison, Greensboro, Buckhead, Parks Mill, Carey, Swords, Harmony,
and Greshamville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3343 8347 3350 8354 3367 8343 3364 8312
3348 8320
TIME...MOT...LOC 2137Z 270DEG 24KT 3355 8330
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 5:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Sat Jun 14 2025
GAZ030-031-041-142215-
Polk GA-Haralson GA-Paulding GA-
544 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of northwestern
Paulding, northern Haralson and Polk Counties through 615 PM EDT...
At 543 PM EDT, a strong thunderstorm was over Borden Springs, or 7
miles east of Piedmont, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Rockmart, Tallapoosa, Aragon, Braswell, Yorkville, Fish
Creek, Etna, Eubank Lake, Esom Hill, Antioch, Van Wert, and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3408 8492 3407 8491 3393 8492 3384 8503
3383 8537 3384 8537 3405 8542
TIME...MOT...LOC 2143Z 273DEG 22KT 3393 8549
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 5:49 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Sat Jun 14 2025
GAZ007-013>015-021-022-142215-
Gilmer GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-Lumpkin GA-
549 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of northeastern
Cherokee, northwestern Forsyth, southwestern Lumpkin, southeastern
Gilmer, Dawson and eastern Pickens Counties through 615 PM EDT...
At 548 PM EDT, a strong thunderstorm was over Tate, or over Jasper,
moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dawsonville, Ball Ground, Nelson, Amicalola Falls State Park,
Marblehill, Juno, Fausett Lake, Silver City, Len Foote Hike Inn,
Black Gap Shelter, Hollis Lathem Reservoir, Reavis Mountain,
Nimblewill, and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3446 8402 3431 8412 3433 8438 3451 8433
3453 8434 3461 8441 3464 8420 3462 8420
3460 8419 3464 8416 3465 8412
TIME...MOT...LOC 2148Z 268DEG 30KT 3444 8441
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 5:55 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sat Jun 14 2025
GAZ041-042-142230-
Haralson GA-Carroll GA-
555 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of Haralson and west
central Carroll Counties through 630 PM EDT...
At 555 PM EDT, a strong thunderstorm was over Muscadine, or 12 miles
southwest of Buchanan, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buchanan, Bremen, Tallapoosa, Mount Zion, Waco, Draketown, John
Tanner State Park, and Bowdon Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3384 8504 3383 8504 3358 8516 3360 8533
3382 8537 3383 8537
TIME...MOT...LOC 2155Z 276DEG 33KT 3371 8537
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:01 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 13, 8:03 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Jun 13, 8:06 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Jun 13, 8:09 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 36 min |
| Jun 13, 8:16 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Jun 13, 8:18 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 27 min |
| Jun 13, 8:24 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry | 36 min |
| Jun 13, 8:25 PM EDT | Special Weather Statement | FFC | Murray | 35 min |
| Jun 13, 8:26 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jun 13, 8:32 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 13, 8:33 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Jun 13, 8:40 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jun 13, 8:57 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 33 min |
| Jun 13, 8:59 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 31 min |
| Jun 13, 9:01 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 29 min |
| Jun 13, 9:17 PM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jun 13, 9:42 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jun 14, 1:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Jun 14, 2:40 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Jun 14, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jun 14, 3:05 PM EDT | Special Weather Statement | FFC | Walker | 40 min |
| Jun 14, 3:35 PM EDT | Special Weather Statement | FFC | Walker | 25 min |
| Jun 14, 3:39 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jun 14, 3:46 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 14, 4:00 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 14, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 39 min |
| Jun 14, 4:19 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| Jun 14, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 14, 4:30 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 14, 4:31 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jun 14, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 42 min |
| Jun 14, 4:38 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 37 min |
| Jun 14, 4:45 PM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Jun 14, 4:54 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Jun 14, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 47 min |
| Jun 14, 5:02 PM EDT | Special Weather Statement | FFC | Oconee | 28 min |
| Jun 14, 5:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 14, 5:20 PM EDT | Special Weather Statement | FFC | Polk | 25 min |
| Jun 14, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Gilmer, Gordon, Pickens | 51 min |
| Jun 14, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 47 min |
| Jun 14, 5:30 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Jun 14, 5:37 PM EDT | Special Weather Statement | FFC | Greene | 38 min |
| Jun 14, 5:44 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jun 14, 5:49 PM EDT | Special Weather Statement | FFC | Dawson | 26 min |
| Jun 14, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 51 min |
| Jun 14, 5:55 PM EDT | Special Weather Statement | FFC | Haralson | 35 min |
| Jun 14, 6:14 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 14, 6:17 PM EDT | Special Weather Statement | FFC | Dawson, Hall | 28 min |
| Jun 14, 6:24 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jun 14, 6:26 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jun 14, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 50 min |
| Jun 14, 6:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 6:51 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 14, 7:04 PM EDT | Special Weather Statement | FFC | Heard | 41 min |
| Jun 14, 7:07 PM EDT | Special Weather Statement | FFC | Coweta, Fulton | 38 min |
| Jun 14, 7:25 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Jun 14, 7:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 14, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 46 min |
| Jun 14, 7:46 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Jun 14, 7:47 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 14, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.